Previous |  Up |  Next


[1] Amann H., Ambrosetti A., and Mancini G.: Elliptic equations with non-invertible Fredholm linear part and bounded nonlinearities. Math. Z. 158 (1978), 179-194. DOI 10.1007/BF01320867 | MR 0481498
[2] Ambrosetti A.: Differential equations with multiple solutions and nonlinear functional analysis. ISAS Lecture Notes, Trieste (1982). MR 0726565
[3] Ambrosetti A., and Prodi G.: On the inversion of some differentiable mappings with singularities between Banach spaces. Ann. Mat. Pura Appl. 93 (1973), 231-247. DOI 10.1007/BF02412022 | MR 0320844
[4] Brezis H., and Turner R. E. L.: On a class of superlinear elliptic problems. Comm. in P. D. E. 2 (1977), 601-614. DOI 10.1080/03605307708820041 | MR 0509489
[5] Castro A.: Periodic solutions of the forced pendulum equation. In Differential Equations. ed. by Ahmad, Keener, Lazer (1980), 149-160, Academic Press, New York. MR 0580791
[6] de Figueiredo D. G.: Positive solutions of semilinear elliptic problems. In Proceedings of Sao Paulo 1981 Conference on Diff. Eqs. Lecture Notes in Mathematics 957, SpringerVerlag.
[7] Fučík S.: Solvability of Nonlinear Equations and Boundary Value Problems. D. Reidel Publishing Company, Holland, U.S.A., England. MR 0620638
[8] Kannan R., and Ortega R.: Landesman-Lazer conditions for problems with 'one-side unbounded' nonlinearities. (to appear). MR 1306589
[9] Landesman E. M., and Lazer A. C: Nonlinear perturbations of linear elliptic boundary value problems at resonance. J. Math. Mech. 19 (1970), 609-623. MR 0267269
[10] McKenna P. J.: On a superlinear elliptic boundary value problem at resonance. Proc. Amer. Math. Soc. 74 (1979), 259-265. DOI 10.1090/S0002-9939-1979-0524297-1 | MR 0524297 | Zbl 0499.35048
[11] Kenig С., Ni W.: On the existence and boundary behavior of soluions to a class of nonlinear Dirichlet problems. Proc. of the Amer. Math. Soc. 89 (1983), 254-258. DOI 10.1090/S0002-9939-1983-0712633-3 | MR 0712633
[12] Ward J. R., Jr.: Perturbations with some superlinear growth for a class of second order elliptic boundary value problem. J. Nonlinear Anal. 6 (1982), 367-374. DOI 10.1016/0362-546X(82)90022-0 | MR 0654812
[13] Ward J. R., Jr.: Existence for a class of semilinear problems at resonance. J. Diff. Eq. 45 (1982), 156-167. DOI 10.1016/0022-0396(82)90062-6 | MR 0665993 | Zbl 0515.34003
[14] Hess P., and Ruf В.: On a superlinear BVP. Math. Z. 164 (1978) 9-16. MR 0514603
Partner of
EuDML logo